# SDR IPXA2019072644897

- Difficulty date: July 26, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 20,844 hours, 13,398 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57240188229
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP RIGHT WING UPPER TRAILING EDGE SKIN BETWEEN ABX 144.2 AND ABX 216.3 CRACKED. REPAIRED CRACK RIGHT WING UPPER TRAILING EDGE SKIN BETWEEN ABX144.2 AND ABX 216.3 IAW EA 300-5750-01-A7843 AND EO A300-5730-73398-A. (MINOR)
